Acta Mathematica Hungarica

, Volume 55, Issue 3–4, pp 223–237 | Cite as

On global regularity and solvability of linear pseudo-differential equations

  • J. Tervo


Global Regularity 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    R. Beals and C. Fefferman, Spatially inhomogeneous pseudo-differential operators,Comm. Pure Appl. Math.,27 (1974), 1–24.Google Scholar
  2. [2]
    R. A. Goldstein, Equality of minimal and maximal extensions of partial differential operators inL p (Rn),Proc. Amer. Math. Soc.,17, (1966), 1031–1033.Google Scholar
  3. [3]
    P. Hess, Über wesentliche Maximalität gleichmäßig stark elliptischer Operatoren inL 2 (Rn),Math. Z.,107 (1968), 67–70.CrossRefGoogle Scholar
  4. [4]
    L. Hörmander,Linear partial differential operators, Springer-Verlag (Berlin-Göttingen-Heidelberg, 1963).Google Scholar
  5. [5]
    T. Kato,Perturbation theory for linear operators, Springer-Verlag (Berlin-Heidelberg-New York, 1966).Google Scholar
  6. [6]
    J. Tervo, On coercivity and spectrum of linear pseudo-differential operators,Ber. Univ. Jyväskylä Math. Inst.,30 (1985).Google Scholar
  7. [7]
    R. A. Weder, Spectral analysis of pseudo-differential operators,J. Functional Analysis,20 (1975), 319–337.CrossRefGoogle Scholar

Copyright information

© Akadémiai Kiadó 1990

Authors and Affiliations

  • J. Tervo
    • 1
  1. 1.Department of MathematicsUniversity of JyväskyläJyväskyläFinland

Personalised recommendations